MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. SOLEX® INTRAVASCULAR HEAT EXCHANGE CATHETER PRIMUM KIT CUSTOM LUER APPLAUSE HEP; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER

ZOLL CIRCULATION, INC. SOLEX® INTRAVASCULAR HEAT EXCHANGE CATHETER PRIMUM KIT CUSTOM LUER APPLAUSE HEP; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Model Number SL-2593
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code Infiltration into Tissue (1931)
Date of Event 12/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zoll has not received the solex 7 catheter for investigation.A follow-up report will be submitted if and when the product is returned, and the investigation has been completed.It seems that some of the 1000 ml sterile saline solution bag has leaked out of the vein and into the surrounding tissue around where the catheter was inserted, causing swelling at the injection site.The event was assessed as not serious because it did not meet the criteria for seriousness.Based on available information, the event was causal related to the zoll catheter due to relevant timing and location and no other obvious cause for such event.Swelling subcutaneous tissue around a catheter is an anticipated event and could potentially occur with the usage of any catheter.The event of swelling at the insertion site was causal related to the device and procedure.
 
Event or Problem Description
The patient's temperature was monitored and controlled using the solex 7 catheter (lot #204215), which was inserted into the patient's left internal jugular (ij).During therapy, the 1-liter saline bag was found to be empty.Upon further assessment, the patient's neck appeared visibly enlarged.The therapy was halted, and the solex 7 catheter was removed from the patient.Based on the additional information received from the customer, the infiltration was monitored, and it was resolved within 48 hours.No further intervention was required.

Brand Name
SOLEX® INTRAVASCULAR HEAT EXCHANGE CATHETER PRIMUM KIT CUSTOM LUER APPLAUSE HEP
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key21579539
Report Number3010617000-2025-00194
Device Sequence Number9217930
Product Code NCX
UDI-Device Identifier00849111075305
UDI-Public00849111075305
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K081936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSL-2593
Device Catalogue Number8700-0793-01
Device Lot Number204215
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Initial Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceWhite